Taurine makes me nervous!
I have been reading you site for quite some time now, and am currently using about 250 mgs progesterone/day to try to overcome some PMS, irritability, anxiety, acne, low libido. Thank you a million times over for your wealth of information and your dedication to the health of others!! I am just now coming through my estrogen dominance phase, and am starting to feel somewhat better. Have only been at it now for about 2 months.I have a couple of questions for you.
First, I have seen you recommend taurine a lot on your site, especially for bile production. I feel like I might benefit from this as I suffer from jawline hormonal acne, and up and down digestion problems, gas, indigestion. BUT, every time I take 500 mgs- 1000 mgs of taurine, it seems like soon after I get very nervous and anxious! Seems impossible, as you say it is one of our most calming neurotransmitters. But I swear, its been almost a week now, and every time I take it, I get irritable and nervous. What do you make of this?
Second, as soon as I stop taking progesterone cream when my cycle starts, I immediately get a bad break out of acne along my jawline. It always happens about a day after I stop the cream, no matter if I keep using it a few days into my cycle or when exactly I stop, the acne always shows up a day later. And I tend to get bloated and retain water during my follicular phase (which I never did before starting the cream) Is this a sign that I should maybe keep using it through follicular phase for a while, and if so, do you ever recommend using a lower dose during this time than during the leutal phase?
And third, I have been plagued for a while now with a recurring itch in my anal area, and sometimes my outer vaginal area (never acually inside like a yeast infection) The itching seems to be hormonally related, and when I have used the progesterone cream in the past and this time also, the itching, particularly in the anal region has increased a lot. Can this be hormonal? I do suffer from piles, and the progesterone cream has been helping them (I can ONLY use Natpro on the piles though, because it is so pure and any other progesterone cream irritates them horribly) The progesterone seems to help the itching, but it keeps coming back, morning and night, and doesn't seem to go away. I also thought the taurine might be helpful for this problem by increasing bile, but again it seems to make me so nervous! Weird. Thank you in advance Wray!